Cluster Dimension of a Network

Sooryanrayana, B and Kumar, Hemanth and Sathyanarayana, B and Sudhakara, G and Subbareddy , NV (2011) Cluster Dimension of a Network. International Journal of Multidisciplinary Research and Advances in Engineering (IJMRAE), 3 (4). pp. 349-364. ISSN 0975-7074

[img]
Preview
PDF
27-Hemanth_Kumar-467.pdf - Published Version

Download (151kB)
Official URL: http://www.ascent-journals.com/

Abstract

We define the Cluster Dimension of a network is the minimum cardinality of a subset S of the set of nodes having the property that for any two distinct nodes x and y, there exist the node s1, s2 (need not be distinct) in S such that | ( , 1) ( , 1) | 1 d x s - d y s ³ and d(x, s2) < d(x, s) for all sÎS -{s2}. In this paper, we obtain sufficient conditions for a graph of cluster dimension n and a tight upper bound for the number of nodes of a network with prescribed dimension in terms of diameter. Also give an algorithm to determine cluster basis and dimensions of a given graph to show the NP completeness.

Item Type: Article
Uncontrolled Keywords: Metric dimension, metric basis, cluster dimension, cluster basis
Subjects: Engineering > MIT Manipal > Computer Science and Engineering
Depositing User: MIT Library
Date Deposited: 08 Nov 2011 10:50
Last Modified: 08 Nov 2011 10:50
URI: http://eprints.manipal.edu/id/eprint/1449

Actions (login required)

View Item View Item